RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 10  


From weak discontinuity to gradient catastrophe
S. V. Zakharov, A. M. Il'in
3
Approximation of attractors of semidynamical systems
A. A. Kornev
19
Equiconvergence of expansions in eigenfunctions of integral operators with kernels that can have discontinuities on the diagonals
V. V. Kornev, A. P. Khromov
33
Non-existence of solutions of semilinear parabolic differential inequalities in cones
G. G. Laptev
51
Boundary properties of solutions of equations of minimal surface kind
V. M. Miklyukov
71
An algorithm for the numerical solution of linear differential games
E. S. Polovinkin, G. E. Ivanov, M. V. Balashov, R. V. Konstantinov, A. V. Khorev
95
On a series of birationally rigid varieties with a pencil of Fano hypersurfaces
I. V. Sobolev
123
Homogenization of the boundary-value problem for the biharmonic equation in a domain containing thin canals of small length
T. A. Shaposhnikova
131
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019